Target Recalls Children’s Pillowfort Weighted Blankets

January 25, 2023
Target Recalls Children’s Pillowfort Weighted Blankets Due to Asphyxiation Hazard; Two Fatalities Reported

The U.S. Consumer Product Safety Commission (CPSC) and Target Corporation, of Minneapolis, Minnesota, are announcing the recall of about 204,000 Pillowfort Weighted Blankets, where a young child can become entrapped by unzipping and entering the blanket, posing a risk of death by asphyxiation.

Name of Product: Pillowfort™ Weighted Blankets
Hazard: A young child can become entrapped by unzipping and entering the blanket, posing a risk of death by asphyxiation.
Remedy: Refund
Recall Date: December 22, 2022
Units: About 204,000
Consumer Contact: Target at 800-440-0680 from 7 a.m. to 10 p.m. CT daily, or online at www.target.com and click on “Recall Information”, then on “Home Goods” for more information. Consumers can also click the “Products Recalls” tab on Target’s Facebook page for more information.

Related Posts

Recall – Vigabatrin for Oral Solution USP

Recall – Vigabatrin for Oral Solution USP

TOPIC: Vigabatrin for Oral Solution USP, 500 mg by InvaGen Pharmaceuticals: Recall - Due to Leaking Sachets AUDIENCE: Patient, Health Professional, Pharmacy, Pediatric, Neurology ISSUE: InvaGen Pharmaceuticals is recalling one lot, NB301030, of Vigabatrin for Oral...

FDA Warns of Rare but Serious Drug Reaction

FDA Warns of Rare but Serious Drug Reaction

The Dup15q Alliance is aware of the recent release by the FDA regarding Keppra, Keppra XR, Elepsia XR, Spritam (levetiracetam) and Onfi, Sympazan (clobazam) warning about the risk of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS). This adverse event is...

Medication Recall Alert Sabril® (Vigabatrin)

Medication Recall Alert Sabril® (Vigabatrin)

Our friends at the Epielpsy Foundation have shared the Following Medication Recall The company that makes Sabril® (vigabatrin) for oral solution, a prescription medication to manage seizures in children and adults, has announced a recall of this medication because of...